# SDR 2006UALA00513

- Difficulty date: March 16, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Damaged
- Location: Rudder
- Part time: 3,817,658 hours, 27,871 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER MR55225-133 LT SKIN 11.75 INCHES FROM T/E & 113.5 INCHES FROM BOTTOM SKIN HAS AREA APPROX 0.250 LONG DAMAGE DOWN TO TOP OF THIRD PLY.  LT SPAR CAP FLANGE & RT EXTERNAL NOSE SKIN RUDDER STATION 3.0 ALSO DAMAGED.   RUDDER SKIN, LH SPAR CAP FLANGE AND RT EXTERNAL NOSE SKIN DAMAGE REMOVED AND REPAIRED WITH WET LAYUP PER AAR EO 1060111.
